ANCY

Members
  • Content count

    360
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About ANCY

  • Rank
    Advanced Member
  • Birthday 12/04/1991

Profile Information

  • Gender
    Female
  • Location
    Peyton Co
  • Interests
    The Bible, Church, playing musical instruments,Cooking, Research

Recent Profile Visitors

2,174 profile views
  1. I pass out several times a day, have for quite some time. My cardiologist gets VERY concerned if I'm out longer than 10 minutes because by that time you are KILLING brain cells! Please go to the ER when this is happening!!! Are you alone when this is happening? Have you sought any medical attention with the loss of consciousness?
  2. I had high dose steroid infusions which I reacted negatively too. Brought on New symptoms and made other symptoms worse but it helped with my heart rate and blood pressure making it more stable. We are unclear on weather this was an "allergy", infusion reaction, or just my body being shocked by the amount. I have had two 5 day courses of ivig which helped me tremeandesly across the board with all autonomic symptoms. Was truly amazing to both my drs, family, and myself how much I responded, we had only seen decline for many many months. The benefits lasted me for about 3 months and during that time I made vast improvements. I did however have a very difficult time tolerating the infusions. I get aseptic meningitis (that's what my Neuro said, he sees it with many of his high dose ivig patients.) Also have pretty high blood pressure for the 5 days and then tapers off over the next 2 days, along with the meningitis symptoms. To me the benefit, being able to do more than just survive, outweighed the week of pain. Recently saw an imunologist who believes that my reaction may be related to my IgA deficiency so she's running more tests. She wants to be sure it's safe for me to have future ivig treatments first, then see if there is anything she finds that we can use to convince insurance of the necessity of treatment. My neurologist who ordered it the last 2 times has tried to appeal but denied because it's not a "proven" treatment.
  3. Has anyone needed a pacemaker

    I have a pacemaker, life changing for me. I went from passing out 20+ times a day to not at all for 6 months. Due to complications from gastroperesis, infections, osteomyolitis I have had a very tough time trying to stay hydrated etc. We are hopeful, and Cardio expects, that once we get passed these issues and the deconditioning that has set in that I will get back to where I was post pacemaker placement. Please feel free to ask me any questions or PM me if you like. Hope you soon find what works for you!
  4. I deal with this most days, for me that's my better days. Range from 60/30-140/90 normally and a lot of days get up to 160/110. We are not able to do a whole lot treatment wise as I pass out several times a day because of low blood pressure drops and we don't want to push those any lower. It is really a big balancing act sometimes lol! I am 26 and was declared disabled at 20. Use florinef (0.1cmg 2 x a day) and midodrine (10-20 mg 5 x a day) and have used clonidine to try and bring some of the highs down but seem to be reacting to it... Recording a log of BPs and bringing it in to my dr has been very helpful in the past. Periodically they'll have me do that so we can establish a sort of "baseline" to go off of.
  5. Pulse Oximeter Observations

    The only way of knowing for sure what your blood oxygen level is with Arterial Blood Gasses, obviously that can't be done 24/7 so gives a very narrow picture. I was placed on oxygen for 2 years because doctors witnessed periods where my oxygen would drop down in the 70s but I never stayed there for longer than 5 minutes. When we finally got to a pulmonologist he said that what we were seeing was likely just from my unpredictable blood pressure causing inadequate profusion. However he did say that what we saw overnight was likely real as I have sleep apnea. Sleep apnea can also affect daytime O2 levels.
  6. That's horrifying! I hardly ever am not with one of my family members. I don't venture out much beyond Drs and church though. At church I have some friends who are more familiar with my passing out and if they feel there's an issue they have either brought me to my family (I use a wheelchair and it's adapted so I don't fall out when I'm unconscious) or bring one of them to me. Only place I pass out alone is when I'm home by myself. Thankfully my service dog stays by my side at home and will give me enough warning to get into a position that will not cause an injury.
  7. question about florinef

    I have trouble with it randomly dropping my potassium but have learned to recognise the signs and get it taken care of. Have the most trouble when I have a cold or flu. My Drs check my labs about every 1-2 months but that's more because I'm on tube feeds.
  8. No, the ICU dr was the one who ordered it and I had a horrible experience with the attending cardiologist during that hospital stay and he certainly wasn't going to write for anything... I hadn't given much though to having it outpatient, I may bring it up with my cardiologist. Currently getting iv fluids twice a week and they are helping so not sure he'd want to add another thing. Please update of you figure something out and if it works?
  9. About 2 Years ago I was in ICU because my blood pressure just wouldn't come up. (They had me upside down and my bp still wouldn't go any higher than 70/40.) They had me on dopamine and neosynephrine without good enough results so The ICU Dr put me on albumin and within a couple hours I was stable and moved to the cardiac floor. He wasn't sure it would work but it sure did! The first thing they did in the ER was fluids, have me 3.5 liters with no change.
  10. So sorry to hear of your situation and their dismissing your symptoms. I hope that once you get a hold of your raw TTT data you can find a Dr who will take you seriously. I also started using a wheelchair because of syncope/pre-syncope symptoms. Years later I am now also dealing with weakness and deconditioning from using the chair. Deconditioning is a big problem and certainly doesn't help POTS or Dysautonomias. Just want to encourage you to do as much moving/exercising as you can so you don't have to contend with extra problems of deconditioning as I have. I hope you are able to find someone soon who will take you seriously!
  11. I have frequent trouble with hypovolemia and find that the biggest help for me is saline infusions. I have severe gastroparesis and gi dys motility and we question my absorption, we believe that to be part of the reason I cannot truly rehydrate orally or via feeding tube. Are you getting enough salt? Sodium is esential for the body to be able to retain fluids. Hope you get some answers from all that blood work!
  12. Thanks, we are discussing options. Its less urgent now as my BP has steadily been dropping and avg around 80/50 now. Something we thought was unrelated was my allergies which have been going haywire but that has calmed down as well so thinking the two may be related. We have yet to identify what I was reacting to however we believe it is environmental not pharmaceutical as I haven't started anything new. I'm allergic to pollen, grass, horses and cats that we know, not sure exactly how I've been exposed though as I haven't spent any time outside recently. Its a bit of a puzzle lol! As for the florinef and clonidine that's because clonidine is short acting and has been successful for months treating my random infrequent highs. When I started it I had been managing at a stable dose of midodrine and florinef and we believed the bp highs were related to uncontrolled pain.
  13. Midodrine chills

    I've used midodrine for a long time, currently at 10-20 mg 5 x a day, according to my blood pressure. For me it absolutely got better over time and no longer get this side effect. Ive used it at varying doses over the last 5 and a half years.
  14. Glad to hear you can make another visit, I hope it's helpful. Such a big decision to make I pray God gives you wisdom. You are certainly correct that each person is a unique case and sometimes what is regarded as problem ends up being a solution. I've watched/listened to Dr Grubbs before, glad you have been able to see him. We tried to travel out to see him once but insurance denied it. Interested what his take will be on this.
  15. Thanks for your input. I have not yet heard back from my cardio in regards to my bp. Going to try them again today. I am not sure it's the florinef alone, I've been on it for years, and an even higher dose of florinef before and right now I'm still having lows. I do not take the midodrine when my bp is high. Trouble is that I'm dropping so drastically and low enough that I HAVE to treat. (50-60s/30-40s) I do have a lot of leway in regards to meds, otherwise I'd be calling them every other day. The unusual part is that I'm going so high.